# SDR CALA2023072102304

- Difficulty date: July 16, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N24974
- Make and model: Boeing 787-9
- Aircraft serial: 40942
- Aircraft time: 25,436 hours, 2,431 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Part number: 740001
- Condition: Missing
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATIC WICK FOUND MISSING ON ARRIVAL FROM THE RIGHT HORIZONTAL STAB. ITEM PLACED ON CDL. REQUEST DEFERRAL FOR ONE STATIC WICK MISSING AS PER CDL 23 A DEFERRED AS PER CDL 23A OK TO PLACE ON MEL. INSTALLED NEW STATIC WICK ON R/H HOROZONTAL STAB, REF AMM DMC-B787-A-23-61-01-01A-720A-A.
